# SDR N6WA2024050211

- Difficulty date: April 4, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10227
- Aircraft time: 42,819 hours, 30,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: SH670313801S
- Condition: Corroded
- Location: Bs 333-379 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21RH BETWEEN FS333.00 - FS379.00 HAS CORROSION. R&R STRINGER 21RH BETWEEN FS333.00 - FS379.00 IAW CRJ SRM 51-42-06 EO C700-53MR-005-O
